# SDR W9FA201310240001

- Difficulty date: July 17, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N1
- Make and model: Gulstm GIV
- Aircraft serial: 1071
- Aircraft time: 12,975 hours, 10,006 cycles
- Engine: Rroyce TAY6108
- Engine time: 12,573 hours, 9,663 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: PNJR27664
- Condition: Clogged
- Location: Zone 400
- Part time: 12,573 hours, 9,663 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGINE WAS REMOVED FOR EXCESSIVE OIL LEAKAGE.  DURING THE REPAIR INVESTIGATION THE PN JR27664, LPT SCAVENGE TUBE WAS FOUND COMPLETELY BLOCKED WITH CARBONIZED OIL, AND CAUSING EXCESSIVE OIL LEAKAGE FROM THE ENGINE. THE PN JR27664 TUBE, AS WELL AS PN JR29486, LPT PRESSURE TUBE, WERE REPLACED WITH OHC REPLACEMENTS.
